MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX-HYBRID 4X16MM VARIABLE ANGLE SELF TAP.SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US REFLEX-HYBRID 4X16MM VARIABLE ANGLE SELF TAP.SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 48694016
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an anterior cervical pressure fixation surgery for c3-6 was performed on (b)(6) 2018.On (b)(6) 2018, post operative x-ray indicated that the screw came out of the plate.Since there are no subjective symptoms such as uncomfortable feeling in the patient, the patient is under observation.
 
Additional Manufacturer Narrative
Method: risk assessment, x-rays.Results: the event was confirmed via provided x-rays.Visual, dimensional and functional analysis could not be performed as the device was not returned, it remains implanted.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the exact root cause of this event cannot be determined conclusively.The possible root causes may be: excessive axial/torsional force applied during screw insertion.Over angulation of screw during insertion.Screw driven too deep.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 4X16MM VARIABLE ANGLE SELF TAP.SCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7667676
Report Number0009617544-2018-00166
Device Sequence Number1528475
Product Code KWQ
UDI-Device Identifier04546540535115
UDI-Public(01)04546540535115
Combination Product (Y/N)N
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48694016
Device Catalogue Number48694016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date09/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR